# SDR SWAA2025071680063

- Difficulty date: June 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Component: Spoiler, Boeing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TRAILING EDGE SPOILER 7 AT RT WING.  REPAIRED TRAILING EDGE SPOILER 7 AT RT WING IAW B737-700 SRM 51-70-10-2R-4 REPAIR 4.
